# SDR REXA2014030700264

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 21,316 hours, 18,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY OVERWING EXIT LIGHT INOPERATIVE, MOST FWD OF THE 3, MEL 33-51-02 CAT C, NIGHT OPERATIONS PROHIBITED.  DEFERRED, R & R RT FWD OVERWING EMERGENCY EXIT LIGHT ASSEMBLY IAW AMM 33-51-21.  CHECKED GOOD THIS CLEARS DM 002737, PLACARD REMOVED & OK FOR SERVICE.
